A 33-year-old female asked:
I started my period a week early on active pills. i'm still bleeding very light been 9 days. so not sure if i take placebos now or active pulls from new pack? i called pharmacy and they instructed me to take another active pill today then continue with th
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
A US doctor answeredLearn more
If you took your...: ... active pills while you were on your period, then you may have none left. If you wait another week to start your next pack, you could ovulate during that cycle. The safest thing is to start your next pack now. If the problem recurs, let your doctor know. Break thru bleeding & early periods may indicate that you need either higher dose or "stronger" OCP's to prevent pregnancy.
Created for people with ongoing healthcare needs but benefits everyone.
2.3k viewsAnswered >2 years ago
Last updated May 5, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.